# SDR VNAA201910027101

- Difficulty date: February 7, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 39,908 hours, 28,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT LOWER EMERGENCY EXIT LIGHT HAS (1) BULB BURNT OUT. INSPECTED R/H OVERWING EXIT LIGHTS AND FOUND ALL BULBS PROPERLY ILLUMINATING IAW CRJ 700 AMM 33-51-00-710-801-A01.
